# SDR DL72S961759

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Fan
- Condition: Inoperative
- Location: Right
- Component: 6056751
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT DFW 18L DUE TO RT PACK TRIPPING OFF AND FILLING THE CABIN WITH SMOKE.  REPLACED RIGHT PACK FAN.  OPS CHECK NORMAL.
